# SDR DALA2019101105830

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 AND LONGERON 17L (CPAX) (SM). NRC 00529: FRAME STA 1037 AND LONGERON 17L WAS REPAIRED PER ER/A 581846-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-581846 ADDED FOR AC 9506. (LP #1309535)
